See Alike in...

Alike App

Browser

Clardia

678d

recently my doctor and I've had a conversation about what can help decrease the amount of migraines I get. My doctor noted that I drink caffeine something with caffeine in it or coffee, to help. But like anything I have to be careful of how much I drink because it can also cause migraines for me.

    • Soskae

      678d

      Because caffeine is a vasodilator your body can become dependent on it so when you don’t have it your vessels constrict and can cause painful migraines. If caffeine dependency is what’s causing your migraines then weaning off it should stop them. I initially thought mine were caffeine dependent so I cut it out of my diet but that unfortunately wasn’t the cause for me. I still have to be careful not to develop a dependency but a little bit can help during some migraines but it’s a very fine balance to use it medicinally and not create an addiction.

      • Clardia

        678d

        @Soskae well, for the longest time I didn't drink caffeine, and I had migraines. So I think it's my genetics being so mixed that it counters itself sometimes.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion